# SDR FDEA200910133548

- Difficulty date: October 13, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 59,727 hours, 12,297 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE   INSP AT LT WING LWR SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 690 AND STA XORS = 700.  REPAIR CARRIED OUT IAW EA NR 1-5710-133896, TITLE: A.D. 2007-07-04 - WINGS - LT LWR SKIN PLANK CUT OUT AT 536AB - REPAIR TO ACCESS DOOR ATTACHMENT BORES WITH CRACK INDICATIONS PSE 57.23.01 ALI.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 108.
